# SDR SWAA2024060698588

- Difficulty date: June 5, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 75,943 hours, 45,201 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR LEVER WOULD NOT GO BEYOND OFF POSITION. RUN QRH. RAISED LANDING GEAR LEVER TO UP WITH LOCK OVERRIDE PER QRH. LANDING GEAR LOWERED NORMALLY FOR LANDING. NO OVERWEIGHT LANDING<[01] PERFORMED GEAR SWING PER FIM 32-30 TASK 813. OPS CHECK GOOD
